# SDR VNAA2014102700011

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 26,051 hours, 26,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101B
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 379 STRINGER 3L IS CRACKED.   REPAIRED THE STRINGER IAW REO601R-53-21-2574 AND SRM 53-00-03.
